Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Redness on face followed by dark and flaking skin after using metalite forte cream. How can I remove this?

I am 25 years old female from india I have used melalite forte cream for dark spots on cheeks.Firstly the face turns red i stopped using it and now it becoms black and flaking skin.How to remove this flaking skin from face.Its due to peeling effect of melalite will it go after sometime or i have to take some treatment plz help
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  708
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Black spots on cheeks are mostly melasma.

Melalite fort contains steroid mometasone.It is very potent steroid.Its long term use is not recommended.Skin may suffer irreversible damage due to it.

Best treatment for it is chemical peeling.Glycolic peels are very good for this.They give long lasting results.

Also sun protection is must for its prevention.

Use good sunscreen like photoban continously.It will prevent recurrence of melasma.

Hope this helps.
I will be available for follow up.

Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor